# SDR RAIA960318

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Short Lead
- Part number: 8974694
- Condition: Failed
- Location: Lt Engine
- Part time: 5,460 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7025 - LEFT ENGINE EGT DROPPED TO ZERO ON TAKEOFF.  MAINTENANCE REPAIRED SHORT LEAD, GROUND RUNS GOOD.  (X)
